Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from acne, gastritis, acidity. Prescribed microdox lbx, lubowel b. Cure?

Hi Doc, I was having some acne and stomach problem(like gas and acidity). So, some doc prescribed me Microdox Lbx for acne and Lubowel B for stomach. The acne is gone from body but my face is having strange kind of pimples , which I never had. I used to have white heads, but these pimples are big, painful and full of pus . Please help.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  414
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, you are having either acne pustulosa or acne conglobeta. Take cap. Minocycline 50 mg daily for 3 to 4 months, and anti inflammatory drug till lesions become dry. Take tab. Zink sulfate 220 mg daily at night. Apply clindamycine gel daily at night. Wash the face with acmed face wash. Avoid stress, tension. Take proper sleep. Avoid milk, ghee, excessive oily food. Avoid sun exposure... I hope you will be benefitted. And take rabiprazole 20 mg daily to relieve acidity. .. Ok
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor